# SDR SWIA202155936

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 30,566 hours, 18,896 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW CRACKED   FLIGHT 5344 - FILED CLOSED      REMOVED AND REPLACED THE CAPTAIN'S SIDE WINDOW WITH A SERVICEABLE UNIT REF AMM 56-12-01 AND TASK CARD 56-220-1000-SKY. NEW CAPTAIN'S SIDE WINDOW OPS AND LEAK CHECK GOOD AT THIS TIME.
